Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Irregular primes to one million


Authors: J. P. Buhler, R. E. Crandall and R. W. Sompolski
Journal: Math. Comp. 59 (1992), 717-722
MSC: Primary 11Y35; Secondary 11B68, 11D41, 65T20
MathSciNet review: 1134717
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Using "fast" algorithms for power series inversion (based on the fast Fourier transform and multisectioning of power series), we have calculated all irregular primes up to one million, including their indices of irregularity and associated irregular pairs. Using this data, we verified that Fermat's "Last Theorem" and Vandiver's conjecture are true for these primes. Two primes with index of irregularity five were already known; we find that there are nine other primes less than one million with index five and that the prime 527377 is the unique prime less than one million with index six.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11Y35, 11B68, 11D41, 65T20

Retrieve articles in all journals with MSC: 11Y35, 11B68, 11D41, 65T20


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1992-1134717-4
PII: S 0025-5718(1992)1134717-4
Article copyright: © Copyright 1992 American Mathematical Society